# SDR ASAA2012071292547

- Difficulty date: July 1, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 20,556 hours, 6,174 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7603 · Power Lever
- Part: Relay
- Part number: KLD4N
- Condition: Failed
- Location: Start Lever
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON NORMAL ENGINE SHUTDOWN AT GATE AFTER GROUND.  POWER SWITCHED, ENG FAILED WARNING CAME ON OVER EGT GAUGE.  ACFT GROUNDED.   CREW STATED LIGHT CAME ON WHEN NR 1 ENGINE WAS SHUTDOWN.  ACCOMPLISHED FIM 73-05-00-810-805, NO FAULTS FOUND.  REPLACED NR 1 ENGINE START LEVER RELAY IAW STEP E(21)(G) OF SAME.
